Advanced Search
MyIDEAS: Login

The Extension Of Dutta–Ray'S Solution To Convex Ntu Games

Contents:

Author Info

  • ELENA YANOVSKAYA

    ()
    (St. Petersburg Institute for Economics and Mathematics, Russian Academy of Sciences, Tchaikovsky St. 1, 191187 St. Petersburg, Russia)

Abstract

The egalitarian solution for the class of convex TU games was defined by Dutta and Ray [1989] and axiomatized by Dutta 1990. An extension of this solution — the egalitarian split-off set (ESOS) — to the class of non-levelled NTU games is proposed. On the class of TU games it coincides with the egalitarian split-off set [Branzei et al. 2006]. The proposed extension is axiomatized as the maximal (w.r.t. inclusion) solution satisfying consistency à la Hart–Mas-Colell and agreeing with the solution of constrained egalitarianism for arbitrary two-person games. For ordinal convex NTU games the ESOS turns out to be single-valued and contained in the core. The totally cardinal convexity property of NTU games is defined. For the class of ordinal and total cardinal convex NTU games an axiomatic characterization of the Dutta–Ray solution with the help of Peleg consistency is given.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=pdf&id=pii:S0219198910002714
Download Restriction: Access to full text is restricted to subscribers.

File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=html&id=pii:S0219198910002714
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by World Scientific Publishing Co. Pte. Ltd. in its journal International Game Theory Review.

Volume (Year): 12 (2010)
Issue (Month): 04 ()
Pages: 339-361

as in new window
Handle: RePEc:wsi:igtrxx:v:12:y:2010:i:04:p:339-361

Contact details of provider:
Web page: http://www.worldscinet.com/igtr/igtr.shtml

Order Information:
Email:

Related research

Keywords: Egalitarian split-off set; consistency;

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:wsi:igtrxx:v:12:y:2010:i:04:p:339-361. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.